# SDR DHL2003604539

- Difficulty date: May 5, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING IB L/E LWR DOUBLER CRACKED 2.000, XFS.597.500. REMOVED DAMAGED DOUBLER IAW SRM 51-1-21 PG.1. FABRICATED NEW DOUBLER (7075-T6 AL 0.080) IAW SRM 57-1-0 PG.1, SRM 57-3-3 PG.16. CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B. INSTALLED NEW DOUBLER IAW SRM 51-1-21 PG.1.
